# SDR VJ9800543

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654769326
- Condition: Corroded
- Location: Bs 727-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BELLY SKIN HAS CORROSION BULGE BETWEEN FASTENERS AT BS 741, S28R.  REMOVED AND REPLACED STRINGER S27R FROM BS 727-840 IAW B737 SRM 51-30-2, 51-10-1.
